Refbacks

  • There are currently no refbacks.




Copyright (c) 2018 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

New Fuzzy Entropy Measure of Order α

Keywords

Fuzzy sets, Fuzzy Entropy, Entropy axiomatic, Shannon Entropy

Description

In this article, a new fuzzy entropy measure of order α is proposed. The fuzzy entropy axiomatic requirements are discussed for the new measure, and an empirical comparison are made with several entropy measures including Shannon, Rényi and Kapur. It turns out, the proposed measure satisfies all axiomatic and outperform the other entropy measures in terms of the fuzziness degree. 


Date

2018-12-25

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 14 No. 4, 2018



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810